Alert archive / Tennessee / Flash Flood Warnings in 2025
Flash Flood Warning 59, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Apr 5, 2025, 5:40 PM CDT for 7 counties in Tennessee. It was in force for 17 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2025, 5:40 PM CDT (22:40 UTC)
- Expired
- Apr 6, 2025, 11:00 AM CDT
- In force
- 17 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bedford County, TN, Hickman County, TN, Marshall County, TN, Maury County, TN, Rutherford County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 51 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 10:15 PM CDT | FLASH FLOOD | 3 Ese Mount Pleasant, TN | Flooding reported along Polk Lane in Columbia. |
| Apr 5, 10:19 PM CDT | FLASH FLOOD | Columbia, TN | Flooding on Polk Lane. |
| Apr 5, 10:21 PM CDT | FLASH FLOOD | 3 Ese Mount Pleasant, TN | EM reports flooding of road on Polk Ln along Quality Creek. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 275 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.7 hours before the alert went out and 291 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -210 J/kg
- Mixed-layer LCL
- 676 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 327 m²/s²
- 0-3 km storm-relative helicity
- 275 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
488
WGUS54 KOHX 052240
FFWOHX
TNC003-081-117-119-149-187-189-060445-
/O.NEW.KOHX.FF.W.0059.250405T2240Z-250406T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
540 PM CDT Sat Apr 5 2025
The National Weather Service in Nashville has issued a
* Flash Flood Warning for...
Northern Bedford County in middle Tennessee...
East Central Hickman County in middle Tennessee...
Northeastern Marshall County in middle Tennessee...
Maury County in middle Tennessee...
Rutherford County in middle Tennessee...
Williamson County in middle Tennessee...
South Central Wilson County in middle Tennessee...
* Until 1145 PM CDT Saturday.
* At 540 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Murfreesboro, Franklin, Columbia, Smyrna, Brentwood, La Vergne,
Spring Hill, Nolensville, Mount Pleasant, Thompson's Station,
Walterhill, Chapel Hill, Eagleville, Triune, Rover, Rockvale,
Unionville, I-65 East Of Columbia, Leipers Fork and Christiana.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3588 8723 3597 8661 3607 8620 3581 8618
3570 8622 3569 8625 3564 8625 3548 8728
FLASH FLOOD...RADAR INDICATED
$$
LaRosa4 follow-up statements
250
WGUS54 KOHX 060348
FFWOHX
TNC003-081-117-119-149-187-189-061045-
/O.EXT.KOHX.FF.W.0059.000000T0000Z-250406T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
1048 PM CDT Sat Apr 5 2025
The National Weather Service in Nashville has extended the
* Flash Flood Warning for...
Northern Bedford County in middle Tennessee...
East Central Hickman County in middle Tennessee...
Northeastern Marshall County in middle Tennessee...
Maury County in middle Tennessee...
Rutherford County in middle Tennessee...
Williamson County in middle Tennessee...
South Central Wilson County in middle Tennessee...
* Until 545 AM CDT Sunday.
* At 1048 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Murfreesboro, Franklin, Columbia, Smyrna, Brentwood, La Vergne,
Spring Hill, Nolensville, Mount Pleasant, Thompson's Station,
Walterhill, Chapel Hill, Eagleville, Triune, Rover, Rockvale,
Unionville, I-65 East Of Columbia, Leipers Fork and Christiana.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3588 8723 3597 8661 3607 8620 3581 8618
3570 8622 3569 8625 3564 8625 3548 8728
FLASH FLOOD...RADAR INDICATED
$$
SM248
WGUS54 KOHX 061029
FFWOHX
TNC003-081-117-119-149-187-189-061245-
/O.EXT.KOHX.FF.W.0059.000000T0000Z-250406T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
529 AM CDT Sun Apr 6 2025
The National Weather Service in Nashville has extended the
* Flash Flood Warning for...
Northern Bedford County in middle Tennessee...
East Central Hickman County in middle Tennessee...
Northeastern Marshall County in middle Tennessee...
Maury County in middle Tennessee...
Rutherford County in middle Tennessee...
Williamson County in middle Tennessee...
South Central Wilson County in middle Tennessee...
* Until 745 AM CDT.
* At 529 AM CDT, Thunderstorms produced heavy rain across the warned
area. Between 2 and 4 inches of rain have fallen. Flash flooding
is ongoing.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Murfreesboro, Franklin, Columbia, Smyrna, Brentwood, La Vergne,
Spring Hill, Nolensville, Mount Pleasant, Thompson's Station,
Walterhill, Chapel Hill, Eagleville, Triune, Rover, Rockvale,
Unionville, I-65 East Of Columbia, Leipers Fork and Christiana.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3588 8723 3597 8661 3607 8620 3581 8618
3570 8622 3569 8625 3564 8625 3548 8728
FLASH FLOOD...RADAR INDICATED
$$
Mueller638
WGUS54 KOHX 061213
FFWOHX
TNC003-081-117-119-149-187-189-061600-
/O.EXT.KOHX.FF.W.0059.000000T0000Z-250406T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
713 AM CDT Sun Apr 6 2025
The National Weather Service in Nashville has extended the
* Flash Flood Warning for...
Northern Bedford County in middle Tennessee...
East Central Hickman County in middle Tennessee...
Northeastern Marshall County in middle Tennessee...
Maury County in middle Tennessee...
Rutherford County in middle Tennessee...
Williamson County in middle Tennessee...
South Central Wilson County in middle Tennessee...
* Until 1100 AM CDT.
* At 713 AM CDT, Thunderstorms produced heavy rain across the warned
area. Between 2 and 4 inches of rain have fallen. Flash flooding
is ongoing.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Murfreesboro, Franklin, Columbia, Smyrna, Brentwood, La Vergne,
Spring Hill, Nolensville, Mount Pleasant, Thompson's Station,
Walterhill, Chapel Hill, Eagleville, Triune, Rover, Rockvale,
Unionville, I-65 East Of Columbia, Leipers Fork and Christiana.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3588 8723 3597 8661 3607 8620 3581 8618
3570 8622 3569 8625 3564 8625 3548 8728
FLASH FLOOD...RADAR INDICATED
$$
Mueller222
WGUS74 KOHX 061608
FFSOHX
Flash Flood Statement
National Weather Service Nashville TN
1108 AM CDT Sun Apr 6 2025
TNC003-081-117-119-149-187-189-061618-
/O.EXP.KOHX.FF.W.0059.000000T0000Z-250406T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bedford TN-Hickman TN-Marshall TN-Maury TN-Rutherford TN-
Williamson TN-Wilson TN-
1108 AM CDT Sun Apr 6 2025
...FLASH FLOOD WARNING HAS EXPIRED FOR NORTHERN BEDFORD, EAST
CENTRAL HICKMAN, NORTHEASTERN MARSHALL, MAURY, RUTHERFORD,
WILLIAMSON AND SOUTH CENTRAL WILSON COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
&&
LAT...LON 3588 8723 3597 8661 3607 8620 3581 8618
3570 8622 3569 8625 3564 8625 3548 8728
$$
LaRosaWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 5, 12:12 PM CDT, 5 hours 28 minutes earlier. Its key messages:
- Updated at 1204 PM CDT Sat Apr 5 2025
- Major life-threatening flooding is expected to develop for northwest Middle Tennessee late tonight through Sunday morning. Additional rainfall of 3 to 5 inches will be common with localized 6-7 inch amounts. Additional rain will quickly aggravate existing flood conditions and produce new flash flooding. Emergency personnel and resources should be ready to activate for evacuations and water rescues. River levels will remain elevated into next week, including the Cumberland and Duck Rivers.
- Severe thunderstorms will be possible again this afternoon and evening. Damaging winds, large hail, and torrential downpours will be the main features, and there will be a risk for tornadoes. All of middle Tennessee is at risk, however the best concern is west of I-65 and south of I-40.
- General thunderstorms can be expected for locations east of I-65 on Sunday. In addition, rivers and creeks will be running high and several river flood points will run above action and flood stages through mid week.
Area forecast discussion, Apr 5, 12:12 PM CDT, 5 hours 28 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1212 PM CDT Sat Apr 5 2025 ...New AVIATION... .KEY MESSAGES... Updated at 1204 PM CDT Sat Apr 5 2025 - Major life-threatening flooding is expected to develop for northwest Middle Tennessee late tonight through Sunday morning. Additional rainfall of 3 to 5 inches will be common with localized 6-7 inch amounts. Additional rain will quickly aggravate existing flood conditions and produce new flash flooding. Emergency personnel and resources should be ready to activate for evacuations and water rescues. River levels will remain elevated into next week, including the Cumberland and Duck Rivers. - Severe thunderstorms will be possible again this afternoon and evening. Damaging winds, large hail, and torrential downpours will be the main features, and there will be a risk for tornadoes. All of middle Tennessee is at risk, however the best concern is west of I-65 and south of I-40. - General thunderstorms can be expected for locations east of I-65 on Sunday. In addition, rivers and creeks will be running high and several river flood points will run above action and flood stages through mid week. && .SHORT TERM... (Rest of today through Sunday) Issued at 1053 AM CDT Sat Apr 5 2025 The ending to this round of severe weather is in site. The boundary is meandering northward for the next several hours and it will move south again overnight and tomorrow. There will finally be enough umph to push this mess out of middle TN by Monday. Additional 2 to 6 inches of rain will be possible...and falling over already saturated soil could spell disaster. The flash flood watch has been extended eastward another row of counties. Even with the rain coming to an end rivers and creeks will continue to run high. && .LONG TERM... (Sunday Night through next Saturday) Issued at 1053 AM CDT Sat Apr 5 2025 High pressure will begin to sink south at the beginning of the long term forecast providing some very needed relief. The temperatures will definitely feel cooler behind the front. Lows and highs will be 5-10 degrees below normal for this time of year. Another low and cold front drops down from Canada Thursday/Friday. The extended models still have some timing and strength differences to work out. Right now this system looks to fast moving for our area and no severe weather is expected. && .AVIATION... (18Z TAFS) Issued at 1204 PM CDT Sat Apr 5 2025 Another round of heavy rain...showers and thunderstorms expected this evening and tonight. CKV will remain IFR/MVFR while BNA/MQY will become IFR after 00Z and CSV/SRB after 05Z. The heaviest rain will begin to move out west to east tomorrow starting around 14Z at CKV. Even after the rain tappers off...CIGS will remain low at IFR/MVFR. && .PRELIMINARY POINT TEMPS/POPS... Nashville 57 67 42 60 / 90 80 20 0 Clarksville 50 57 38 61 / 100 60 10 0 Crossville 60 67 41 52 / 80 90 50 10 Columbia 58 69 41 59 / 90 80 20 0 Cookeville 60 68 41 54 / 90 90 40 10 Jamestown 58 67 39 53 / 80 100 50 10 Lawrenceburg 62 70 43 58 / 90 80 30 0 Murfreesboro 59 69 41 58 / 90 90 30 0 Waverly 50 59 38 60 / 100 60 10 0 && .OHX WATCHES/WARNINGS/ADVISORIES... Flood Watch through Sunday morning for TNZ005>011-023>031- 056>063-075-077-093>095. && SHORT TERM...12 LONG TERM....12 AVIATION.....12
In the hours before
Special weather statement, Apr 5, 4:27 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Nashville TN
427 PM CDT Sat Apr 5 2025
TNZ007>009-052215-
Robertson TN-Sumner TN-Macon TN-
427 PM CDT Sat Apr 5 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN SUMNER...NORTHWESTERN
MACON AND ROBERTSON COUNTIES THROUGH 515 PM CDT...
At 427 PM CDT, Doppler radar was tracking a strong thunderstorm near
Springfield, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Portland, Ridgetop, Mitchellville, Oak Grove, Millersville, White
House, Greenbrier, Cottontown, Orlinda, Cross Plains, Springfield,
Westmoreland, and Coopertown.
This includes Interstate 65 between mile markers 103 and 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.
&&
LAT...LON 3664 8615 3654 8613 3639 8673 3641 8675
3637 8679 3636 8684 3638 8686 3637 8686
3639 8689 3638 8692 3642 8698 3660 8697
3665 8682 3665 8659 3663 8657 3665 8651
TIME...MOT...LOC 2127Z 246DEG 42KT 3645 8688
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
LNMLocal storm report, Apr 5, 4:46 PM CDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
446 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM Tstm Wnd Dmg Dickson 36.08N 87.38W
04/05/2025 Dickson TN Public
Power lines down at the Waffle House and
Pilot on Hwy 46 at the I-40 exit, debris on
road near Pomona, other trees and power
lines down around the area.
&&Local storm report, Apr 5, 5:07 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
507 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM Tstm Wnd Dmg Kingston Springs 36.10N 87.10W
04/05/2025 Cheatham TN Public
Trees and powerlines down.
&&Local storm report, Apr 5, 5:17 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
517 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM Tstm Wnd Gst Nashville 36.17N 86.78W
04/05/2025 M67 MPH Davidson TN ASOS
BNA gusted to 58 kts.
&&Local storm report, Apr 5, 5:27 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
527 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM Tstm Wnd Dmg 12 S Waverly 35.92N 87.79W
04/05/2025 Humphreys TN Amateur Radio
I-40 EB MM 141-143, 6-8 trees blocking the
interstate near Hurricane Mills.
0448 PM Tstm Wnd Dmg Nashville 36.17N 86.78W
04/05/2025 Davidson TN Amateur Radio
Large tree down blocking Cleeces Ferry Rd.
and Old Hickory Blvd.
&&Local storm report, Apr 5, 5:33 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
533 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM Tstm Wnd Gst Hendersonville 36.29N 86.60W
04/05/2025 M60 MPH Sumner TN Trained Spotter
Estimated 60+ mph near Indian Lake and Main.
&&The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 8:53 PM CDT | River Flood Advisory | OHX | Humphreys | 11 hr |
| Apr 5, 5:24 AM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys, Stewart | 36 min |
| Apr 5, 5:58 AM CDT | Special Weather Statement | OHX | Houston, Stewart | 47 min |
| Apr 5, 6:46 AM CDT | Special Weather Statement | OHX | Cheatham, Dickson | 29 min |
| Apr 5, 6:50 AM CDT | Special Weather Statement | OHX | Robertson | 25 min |
| Apr 5, 7:11 AM CDT | Special Weather Statement | OHX | Cheatham, Robertson | 34 min |
| Apr 5, 7:30 AM CDT | Flash Flood Warning | OHX | Cheatham, Dickson, Hickman, Houston, Humphreys, Montgomery and 1 more | 31 hr |
| Apr 5, 7:32 AM CDT | Special Weather Statement | OHX | Sumner | 28 min |
| Apr 5, 9:38 AM CDT | Flash Flood Warning | OHX | Cheatham, Clay, Davidson, Dickson, Macon, Montgomery and 5 more | 4 hr |
| Apr 5, 2:07 PM CDT | Special Weather Statement | OHX | Stewart | 38 min |
| Apr 5, 2:24 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 36 min |
| Apr 5, 2:57 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 50 min |
| Apr 5, 2:58 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys | 47 min |
| Apr 5, 3:34 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Houston, Humphreys, Montgomery, Perry and 1 more | 56 min |
| Apr 5, 3:48 PM CDT | River Flood Advisory | OHX | Hickman | 7 hr |
| Apr 5, 3:55 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson | 34 min |
| Apr 5, 4:03 PM CDT | Flash Flood Warning | OHX | Hickman, Humphreys, Lawrence, Lewis, Maury, Perry and 1 more | 19 hr |
| Apr 5, 4:06 PM CDT | Tornado Warning | OHX | Dickson, Hickman, Humphreys | 24 min |
| Apr 5, 4:21 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Robertson, Williamson | 54 min |
| Apr 5, 4:27 PM CDT | Special Weather Statement | OHX | Robertson, Sumner | 48 min |
| Apr 5, 4:30 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Montgomery, Robertson, Sumner, Wilson | 19 hr |
| Apr 5, 4:32 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Rutherford, Sumner, Williamson and 1 more | 18 hr |
| Apr 5, 4:42 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Robertson, Sumner | 48 min |
| Apr 5, 4:46 PM CDT | Tornado Warning | OHX | Cheatham, Davidson, Sumner, Wilson | 44 min |
| Apr 5, 4:51 PM CDT | Tornado Warning | OHX | Macon, Robertson, Sumner | 24 min |
| Apr 5, 5:00 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Macon, Rutherford, Smith, Sumner, Trousdale and 1 more | 60 min |
| Apr 5, 5:10 PM CDT | Tornado Warning | OHX | Macon, Sumner, Trousdale, Wilson | 50 min |
| Apr 5, 5:38 PM CDT | Tornado Warning | OHX | Clay, Macon | 31 min |
| Apr 5, 5:49 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Overton, Smith | 56 min |
| Apr 5, 6:14 PM CDT | Flash Flood Warning | OHX | Clay, DeKalb, Jackson, Macon, Overton, Putnam and 4 more | 12 hr |
Nearby
Flash Flood Warnings in Tennessee, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.